Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itchy red patches on base of scull. History of P.U.P.P.S. Is it allergic reaction to topical medication?

I have a itchy red patch at the base of my scull within my hair. It has been there, and only there as far as I know for about 1 and 1/2 months I am 25years old, 5 4 140, have an 11 month old daughter, during my last week of pregnancy developed P.U.P.P.S. other than that I ve never had any allergic reactions to any topicals or medications , I ve had a cold and sinus infection that I am on antibiotics but this started before then.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having some local infection like fungal infection or dermatitis.
Keep scalp clean. dry and healthy.
If you have dandruff problem then go for the treatment.
Apply triple action cream.
Take Cetrizine for itching as and when required.
Ok and bye.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor